# SDR CALA2014081501125

- Difficulty date: August 15, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 34,576 hours, 11,744 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX REAR SPAR VERTICAL PRESS WEB ALONG THE VERTICAL PRESS DECK BETWEEN LBL 24.92 & 45.64 STATION 663.  CRACK FOUND APPROX .5 INCHES LONG LT SIDE.  REPAIRED IAW SRM 57-10-10 REPAIR 3 ALT 2.  THIS IS A CATEGORY B REPAIR SUBJECT TO INSPECTION IAW SRM 57-10 -10 TABLE 204 REPAIR 3 & FIGURE 206  WITH HFEC INSP AT 56000 THRESHOLD AFTER INSTALL & INTERVAL 36K THEREAFTER.
